RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 93, Issue 2  


Generic Mixing Transformations Are Rank $1$
A. I. Bashtanov
163
Luzin's Correction Theorem and the Coefficients of Fourier Expansions in the Faber–Schauder System
M. G. Grigoryan, V. G. Krotov
172
Nonlinear Elliptic Equation with Lower Order Term and Degenerate Coercivity
Guanwei Chen
179
On the Convergence Rate of a Recursively Defined Sequence
Jong-Yi Chen, Yunshyong Chow
195
Regularization of Boundary-Value Problems for Hyperbolic Equations
Kh. Sh. Dzhuraev
202
A Criterion for the Best Approximation of Constants by Simple Partial Fractions
M. A. Komarov
209
Properties of Bernstein Functions of Several Complex Variables
A. R. Mirotin
216
Asymptotics of an Eigenvalue on the Continuous Spectrum of Two Quantum Waveguides Coupled through Narrow Windows
S. A. Nazarov
227
Note on Besicovitch's Theorem on the Possible Values of Upper and Lower Derivatives
G. G. Oniani
246
Spectral Problems for Variational Inequalities with Discontinuous Operators
D. K. Potapov
252
Approximation by Maps with Nonnegative Jacobian
D. V. Radchenko
263
On the Number of Divisors of Binomial Coefficients
G. V. Fedorov
276
Inequalities for Lower-Order Eigenvalues of a Fourth-Order Elliptic Operator
He-Jun Sun
286
On Properties of Interpolation Groups
E. E. Shirshova
295

Brief Communications
Trigonometric Fourier Series and Walsh–Fourier Series with Lacunary Sequence of Partial Sums
S. K. Bloshanskaya, I. L. Bloshanskii, O. V. Lifantseva
305
On Relations between Summands in the Discriminant of a Symmetric Matrix
N. V. Ilyushechkin
310
Application of an Algorithm for Calculating the Maximum Density Subgraph to the Schedule Optimization Problem
A. M. Magomedov, T. A. Magomedov
313
Representation of Complex Banach Spaces as Spaces of Continuous Functions on a Compact Space
V. M. Fedorov
316
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019